Conditions for the unitarity of wave operators under a scattering by a nonstationary potential
Funkcionalʹnyj analiz i ego priloženiâ, Tome 14 (1980) no. 4, pp. 91-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1980_14_4_a22,
author = {D. R. Yafaev},
title = {Conditions for the unitarity of wave operators under a scattering by a nonstationary potential},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {91--92},
year = {1980},
volume = {14},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1980_14_4_a22/}
}
TY - JOUR AU - D. R. Yafaev TI - Conditions for the unitarity of wave operators under a scattering by a nonstationary potential JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1980 SP - 91 EP - 92 VL - 14 IS - 4 UR - http://geodesic.mathdoc.fr/item/FAA_1980_14_4_a22/ LA - ru ID - FAA_1980_14_4_a22 ER -
D. R. Yafaev. Conditions for the unitarity of wave operators under a scattering by a nonstationary potential. Funkcionalʹnyj analiz i ego priloženiâ, Tome 14 (1980) no. 4, pp. 91-92. http://geodesic.mathdoc.fr/item/FAA_1980_14_4_a22/
[1] Finkelstein B.N., Z. Phys., 50 (1928), 293–294 | DOI | Zbl
[2] Weidmann J., Bull. Amer. Math. Soc., 73 (1967), 452–456 | DOI | MR | Zbl
[3] Schmidt G., Indiana Univ. Math., 24 (1975), 925–935 | DOI | MR | Zbl
[4] Yajima K., J. Math. Soc. Japan, 29:4 (1977), 729–743 | DOI | MR | Zbl
[5] Lavine R.B., Comm. Math. Phys., 20:4 (1971), 301–323 | DOI | MR | Zbl